| Catalog Number |
7400-031-000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user from user facility reported that the device was leaking during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.Correction: on 8/6/2025 stryker instruments discontinued the practice of filing mdrs for complaints related to fluid leaks for devices registered under erl product code in according to fda's "final guidance on medical device reporting for manufacturers" section 2.15.This malfunction has not caused or contributed to any serious injuries or deaths in at least two years.
Event or Problem Description
No new information.